Thunderstorm Wind, Navarro
- When
- November 18, 3:40 AM CST
- Where
- Navarro County, Angus
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 32.020, -96.430
Several trees were blown down.
Wind damage occurred as thunderstorms moved through north Texas in the early morning hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FWD wrote it up.
Wind damage occurred as thunderstorms moved through north Texas in the early morning hours.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Nov 17, 11:25 PM CST, 4 hours 15 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1125 PM CST SAT NOV 17 2007 .AVIATION UPDATE... LOW CLOUDS...CEILINGS AROUND 2000FT...WILL OVERSPREAD METROPLEX AIRPORTS BETWEEN 06Z-07Z AND WILL START TAF VALID PERIOD WITH BKN020. HAVE GONE MORE WITH RUC RH FORECASTS THROUGH 15Z WHICH SHOW SATURATED CONDITIONS AT 925 MB BY 09-10Z...MORE IN LINE WITH CURRENT TRENDS...AND KEPT IFR CEILINGS FROM PREVIOUS TAFS AT ALL SITES. BELIEVE MOST PRECIP THE REMAINDER OF TONIGHT WILL REMAIN SOUTH AND EAST OF TAF SITES. 07/BB .UPDATE...PRECIP CONTINUES TO MOVE TO THE EAST SLOWLY...WITH ADDITIONAL SHOWERS CONTINUING TO DEVELOP IN THE VICINITY OF THE AUSTIN AREA. THESE MAY AFFECT PORTIONS OF MILAM AND ROBERTSON COUNTIES OVER THE NEXT FEW HOURS SO WILL LEAVE WESTWARD EXTENT OF POPS AS IS. TRIMMED POPS ACROSS PARTS OF VAN ZANDT AND HENDERSON COUNTIES AS MOST OF RAIN SHOULD BE SOUTH OF THERE. WITH CONTINUING INCREASING MOISTURE AND EXPECTED LIGHT WINDS...WILL ADD PATCHY FOG FOR ALL OF NORTH TEXAS AND MENTION AREAS OF FOG ACROSS FAR SOUTHERN AREAS FOR THE OVERNIGHT HOURS. ONLY MINOR ADJUSTMENTS TO HOURLY TEMP/DEWPT GRIDS NEEDED. 91/DUNN && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1225 AM CST SUN NOV 18 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1225 AM CST SUN NOV 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS SOUTHEAST OF A GOLDTHWAITE... WAXAHACHIE...SULPHUR SPRINGS LINE. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN... THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE SOUTHEASTERN HALF OF NORTH TEXAS SUNDAY. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS A STRONG COLD FRONT APPROACHES AND THEN MOVES THROUGH THE STATE. GUSTY WINDS BOTH TUESDAY AND WEDNESDAY WILL RESULT IN AN INCREASED DANGER OF GRASS FIRES. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. 58
The Dallas/Ft Worth radar (KFWS), 103 km away, was scanning. The volume nearest the first event began at 09:37 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, November 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 68453.